advertisement
Question
Posted by: Sanet | 2010-04-27

S Protein

I have an S Protein count of 147% as per recent blood tests done. I''ve had several small blood clots in my hands and have had the injections in the stomach area to dissolve these - this was effective. I have a family history of blood clots &  thrombosis.

What does the 147% indicate?

One dr recommended that I continue with my HRT, but use anti-clotting medication with it.

A second dr ordered me to sto my HRT immediately due to the S Protein count.

I am confused at the moment and am I am suffering from hot flushes &  night sweats again with the end result of not sleeping enough.

Please advise what I can do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Sanet
One should rather not use HRT when you have a risk of blood clots (according to the manufacturer's recommendations) Alternative treatment for hot flushes are Menograine, antidepressants, and herbal medications like black cohosh. Discuss with your gyne. Have they tested you for hereditary clotting diseases?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010-04-28

Hallo Sanet
One should rather not use HRT when you have a risk of blood clots (according to the manufacturer's recommendations) Alternative treatment for hot flushes are Menograine, antidepressants, and herbal medications like black cohosh. Discuss with your gyne. Have they tested you for hereditary clotting diseases?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement